Aa
A
A
Close
Avatar universal
Bystolic causing heartburn?
Has anyone experienced heart burn, diarrhea and fatigue from taking Bystolic 5 mg?
Cancel
2 Answers
Page 1 of 1
Avatar universal
has anyone experienced heartburn and fatique from taking bystolic?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Had it all for about 2 months after starting then it went away....Let your doctor know as soon as you can to see if they want to try something else
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Heart Disease Answerers
159619 tn?1318997813
Blank
Salt Lake City, UT
11548417 tn?1440481484
Blank
Netherlands
Avatar universal
Blank
Avatar universal
Blank
144586 tn?1284669764
Blank
Avatar universal
Blank
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
1236893 tn?1408490528
Blank
Contamination Of Oat-Based Cereals...
11 hrs ago by gymdandee
1236893 tn?1408490528
Blank
gymdandee commented on  Foods That Help Burn...
20 hrs ago
Avatar m tn
Blank
Paxiled commented on  Foods That Help Burn...
23 hrs ago
Heart Disease Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Heart Disease Answerers
159619 tn?1318997813
Blank
Salt Lake City, UT
11548417 tn?1440481484
Blank
Netherlands
Avatar universal
Blank
Avatar universal
Blank
144586 tn?1284669764
Blank
Avatar universal
Blank
Ireland